# SDR HEEA0012333

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 350A33200405
- Condition: Defective
- Location: Tail Rotor
- Part time: 1,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R SPIDER HAS BROKEN SEALS.
